# SDR IXXA0500031S

- Difficulty date: August 6, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LOWER CARGO COMPARTMENT FORWARD DOOR OUTER SKIN DENT, NICK DAMAGES AND INTERIM REPAIR AT STA 320.0000.  REPAIR ACCOMPLISHED, REMOVED DAMAGED PLATING IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (2014T60 0.050"(P.N5779925-3N) IAW DC8 SRM 52-4-1 PG 3.  CLEANED TREATED AND PRIMED AREA AND NEW PLATING IAW DC8 SRM 51-1-15 PG 1.  APPLIED PRC SEALANT ON FAYING SURFACES AW DC8 SRM 51-1-15 PG1.  INSTALLED NEW PLATING PER DOUGLAS STRUCTURAL REPAIR MANUAL.
